Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Krull dimension of modules
over involution rings. II

Authors: K. I. Beidar, E. R. Puczylowski and P. F. Smith
Journal: Proc. Amer. Math. Soc. 125 (1997), 355-361
MSC (1991): Primary 16W10, 16P60
MathSciNet review: 1371115
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $R$ be a ring with involution and invertible 2, and let $\bar S$ be the subring of $R$ generated by the symmetric elements in $R$. The following questions of Lanski are answered positively:

Must $\bar S$ have Krull dimension when $R$ does?
Is every Artinian $R$-module Artinian as an $\bar S$-module?

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 16W10, 16P60

Retrieve articles in all journals with MSC (1991): 16W10, 16P60

Additional Information

K. I. Beidar
Affiliation: Department of Mathematics, Moscow State University, Moscow, Russia
Address at time of publication: National Cheng–Kung University, Department of Mathematics, Tainan, Taiwan

E. R. Puczylowski
Affiliation: Institute of Mathematics, University of Warsaw, Warsaw, Poland

P. F. Smith
Affiliation: Department of Mathematics, University of Glasgow, Glasgow, Scotland

Received by editor(s): August 23, 1995
Additional Notes: The research of the second author was partially supported by KBN grant 2 P301 035 06.
Communicated by: Ken Goodearl
Article copyright: © Copyright 1997 American Mathematical Society